# SDR 454A250906075836

- Difficulty date: September 6, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N500EQ
- Make and model: Beech C90
- Aircraft serial: LJ1387
- Aircraft time: 8,500 hours, 8,959 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Dirty
- Location: Cabin
- Part time: 8,500 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW OBSERVED SMOKE IN CABIN WITH HEATER ON CLIMB-OUT. THE PIC DECIDED TO ABORT THE FLIGHT AND RETURN TO STARTING POINT. UPON INVESTIGATION, IT WAS DISCOVERED THAT THIS WAS THE FIRST TIME THAT HEATER HAS BEEN TURNED ON SINCE THE SPRING MONTHS. LINT AND DUST WITHIN THE HEATER CAUSED THE BURNING SMELL. THE ASSISTANT CHIEF PILOT SAID THAT THIS IS COMMON WITH ALL KING AIR 90'S WITH AN ELECTRIC HEATER.
